# SDR SCNA98026

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 595
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, FOUR CRACKS WERE FOUND AT STA 595 LEFT HAND SIDE LONGERON 43 INBOARD OF AREA A  REFERENCE NDI MANUAL 531003 FIGURE 1.  AREA REPAIRED IN ACCORDNACE WITH DOUGLAS REWORK DRAWING SR105300647001.
